advertisement
Question
Posted by: Acné  | 2012-07-12

Merena and acne

Hello Docter

I am from Cape Town, Norther Suburbs, I would like to know if the Merena can cause acné ?
I am currently on a whole list of chronic medication which includes: Serequal, Camcolit (Lithium), Epitech, and Leximal.

I was on a pil (Yasmin) just after I got the Merena, but it causes my breasts to become bigger. I had a breast reduction 6 years ago and thus did not want to carry on with the Yasmin. While I was on the pill my skin cleared up and just looked beautiful!! My skin shows bad acné  on my chin now. It is redish bumps with small white " heads" . I am really desperate to find something that I can use to clear up my skin. I tried so many over the counter stuff that does not work!

I would also like to know if Skin-free might do the trick? And do you perhaps know of a good Dermatologist in Cape Town?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is more likely that the acne is something you are prone to and the Yasmin controlled it. Now that you have stopped the Yasmin it is back.
I am not familiar with Skin-free. There are many good dermatlogists in Cape Town. Your GP would be able to refer you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-07-18

It is more likely that the acne is something you are prone to and the Yasmin controlled it. Now that you have stopped the Yasmin it is back.
I am not familiar with Skin-free. There are many good dermatlogists in Cape Town. Your GP would be able to refer you.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement